# SDR 95FDEA01774

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0651, FOUND CORROSION (C53-224-01) UNDER C-TRACK BS 480 WL 208 RBL 45.  REMOVED CORROSION ON FLOORBEAM BS 480 WL 208 RBL 45.  CORROSION WAS FOUND TO BE OUT LIMITS PER SRM 53-10-1, AREA 1 INCH BY 1 INCH BY .004 INCH, ORIGINAL THICKNESS .180.  REPAIRED FLOORBEAM PER FEDEX SA 7-5310-26726.
